# SDR PNSA010606

- Difficulty date: June 20, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N695PA
- Make and model: Saab 340B
- Aircraft serial: 340B310
- Aircraft time: 12,013 hours, 11,976 cycles
- System (JASC): 2300 · Communications System
- Component: Audio Panel, Telephonics
- Component part number: 5020011003
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECKS RH AUDIO PANEL FAILED CAUSING STATIC IN THE COMM SYSTEMS. REPLACED AUDIO PANEL. OPERATIONAL CHECK OK.
